# SDR 98ZZZM433

- Difficulty date: March 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571CA
- Make and model: Boeing 757-23APF
- Aircraft serial: 24456
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Switch
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CAC FLT 95, MIA/GYE, AFTER TAKEOFF STATUS MESSAGE A/G NOSE DISAGREE ILLUMINATED.  A/C ACCOMPLISHED AIR RETURN BACK TO MIA.  ON GROUND MAINTENANCE REMOVED AND REPLACED PSEU PER MM 32-09-04, MESSAGE CLEARED AND A/C RELEASED INTO SERVICE. AFTER SECOND TAKEOFF STATUS MESSAGE NOSE A/G DISAGREE ILLUMINATED ONCE AGAIN.  A/C ACCOMPLISHED SECOND AIR RETURN BACK TO MIA.  ON GROUND MAINTENANCE REMOVED AND REPLACED NLG PROX SWITCH IAW MM 32-09-02.  PERFORMED RETRACT CHECK AND OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
